Large time behavior for nonlinear higher order convection-diffusion equations
Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, p. 911-927
@article{AIHPC_2006__23_6_911_0,
     author = {Qafsaoui, Mahmoud},
     title = {Large time behavior for nonlinear higher order convection-diffusion equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {23},
     number = {6},
     year = {2006},
     pages = {911-927},
     doi = {10.1016/j.anihpc.2005.09.008},
     zbl = {05138726},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2006__23_6_911_0}
}
Qafsaoui, Mahmoud. Large time behavior for nonlinear higher order convection-diffusion equations. Annales de l'I.H.P. Analyse non linéaire, Volume 23 (2006) no. 6, pp. 911-927. doi : 10.1016/j.anihpc.2005.09.008. http://www.numdam.org/item/AIHPC_2006__23_6_911_0/

[1] Auscher P., Qafsaoui M., Equivalence between regularity theorems and heat kernel estimates for higher order elliptic operators and systems under divergence form, J. Funct. Anal. 177 (2000) 310-364. | MR 1795955 | Zbl 0979.35044

[2] Biler P., Karch G., Woyczyński W.A., Asymptotics for conservation laws involving Lévy diffusion generators, Studia Math. 148 (2) (2001) 171-192. | MR 1881259 | Zbl 0990.35023

[3] Escobedo M., Zuazua E., Large time behavior for convection-diffusion equations in R n , J. Func. Anal. 100 (1) (1991) 119-161. | MR 1124296 | Zbl 0762.35011

[4] Kirane M., Qafsaoui M., On the asymptotic behavior for convection-diffusion equations associated to higher order elliptic operators under divergence form, Rev. Mat. Complut. 15 (2) (2002). | Zbl 1031.35052

[5] Qafsaoui M., On a class of higher order operators with complex coefficients, elliptic in the sense of Gårding inequality, Differential Integral Equations 16 (10) (2003) 1223-1248. | MR 2014808 | Zbl 1073.35076

[6] Schonbek M.E., Uniform decay rates for parabolic conservation laws, Nonlinear Anal. 10 (9) (1986) 943-956. | MR 856876 | Zbl 0617.35060